# SDR MALA000170

- Difficulty date: March 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 098
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Downlock Cam
- Condition: Contaminated
- Location: Nlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT LOCK DOWN WHEN INITALLY SELECTED.  PER QRH CHECKED AND RESET F-7CB.  NOSE GEAR LOCKED DOWN, ALL INDICATIONS NORMAL.  MX INSPECTED, FOUND DEBRIS IN MLG DOWN LOCK CAM FOLLOWES, CLEANED CAM PERFORMED GEAR SWINGS.  ALL CHECKS GOOD.
